Alert archive / Montana / Red Flag Warnings in 2008

Red Flag Warning 9, NWS Great Falls, MT

August 19, 200818 counties in Montana

NWS Great Falls, MT issued this red flag warning at Aug 19, 2008, 5:43 AM MDT for 18 counties in Montana. It took effect at Aug 19, 2008, 12:00 PM MDT. It was in force for 8 hr. 15 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 19, 2008, 5:43 AM MDT (11:43 UTC)
In effect from
Aug 19, 2008, 12:00 PM MDT
Expired
Aug 19, 2008, 7:47 PM MDT
In force
8 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:30 PM MDTHAIL 0.7525 Ne Lincoln, MTONLY A LITTLE HAIL WITH MOST PEA SIZED
Aug 19, 2:45 PM MDTTSTM WND GST 55Silver City, MTESTIMATED WIND GUSTS NEAR 55 MPH IN SILVER CITY.
Aug 19, 2:48 PM MDTTSTM WND GST 593 Sw Cut Bank, MT59 MPH WIND GUST AT THE CUT BANK AIRPORT.
Aug 19, 2:50 PM MDTTSTM WND GST 55Helena, MTESTIMATED WIND GUSTS NEAR 55 MPH IN THE HELENA VALLEY. DUST BLOWING THROUGH THE VALLEY. SOME TENTS BLOWN DOWN.
Aug 19, 2:50 PM MDTTSTM WND GST 5815 N Helena, MTPEAK WIND GUST TO 58 MPH. SMALL DAMAGE TO A FENCE. TIME OF EVENT IS ESTIMATED.
Aug 19, 2:51 PM MDTTSTM WND GST 443 Ene Helena, MT44 MPH PEAK WIND GUST AT THE HELENA AIRPORT.
Aug 19, 3:00 PM MDTTSTM WND DMG20 Se Cascade, MTTREE BRANCHES DOWN...AROUND ONE INCH IN DIAMETER. TIME OF EVENT IS ESTIMATED.
Aug 19, 3:05 PM MDTTSTM WND GST 50Conrad, MTESTIMATED WIND GUSTS NEAR 50 MPH.
Aug 19, 3:25 PM MDTTSTM WND GST 707 Se Dutton, MTSMALL TREE SPLIT IN HALF. WIND GUSTS ESTIMATED UP TO 70 MPH.
Aug 19, 3:30 PM MDTTSTM WND GST 50Manchester, MTESTIMATED WIND GUSTS NEAR 50 MPH IN MANCHESTER.
Aug 19, 3:39 PM MDTTSTM WND GST 475 Wsw Great Falls, MT47 MPH PEAK WIND GUST AT THE GREAT FALLS AIRPORT.
Aug 19, 3:46 PM MDTTSTM WND GST 501 S Sweet Grass, MT50 MPH WIND GUST AT THE DOT SENSOR SOUTH OF SWEET GRASS.
Aug 19, 4:56 PM MDTTSTM WND GST 562 E Inverness, MT56 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF INVERNESS.
Aug 19, 5:39 PM MDTTSTM WND GST 594 W Havre, MT59 MPH PEAK WIND GUST AT THE HAVRE AIRPORT.
Aug 19, 5:47 PM MDTTSTM WND GST 60Havre, MTESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH IN THE CITY OF HAVRE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 11.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
4043 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 191143
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
543 AM MDT TUE AUG 19 2008

MTZ112>118-192200-
/O.UPG.KTFX.FW.A.0006.080819T1800Z-080820T0600Z/
/O.NEW.KTFX.FW.W.0009.080819T1800Z-080820T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
543 AM MDT TUE AUG 19 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR LOW HUMIDITIES...GUSTY SHIFTING WINDS...AND POSSIBLY 
DRY THUNDERSTORMS FOR NORTH CENTRAL AND MOST OF SOUTHWEST 
MONTANA...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED
FLAG WARNING IS FOR LOW HUMIDITIES...GUSTY SHIFTING WINDS...AND
POSSIBLY DRY THUNDERSTORMS. THE WARNING INCLUDES NORTH CENTRAL AND
MOST OF SOUTHWEST MONTANA.

AN UPPER LEVEL DISTURBANCE WILL BRING SCATTERED THUNDERSTORMS TO
SOUTHWEST AND NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING.
AFTERNOON HUMIDITIES ARE ALSO EXPECTED TO FALL TO NEAR 10 PERCENT
AT LOWER ELEVATIONS...WHICH MAY CAUSE SOME THUNDERSTORMS TO BE DRY
WITH STRONG AND ERRATIC WIND GUSTS. BREEZY SOUTHERLY SURFACE WINDS
WILL ALSO BECOME MORE WESTERLY AND GUSTY THROUGHOUT THE DAY. ALL
OF THESE FACTORS WILL COMBINE TO CAUSE CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON AND EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$

COULSTON
2 follow-up statements
000 
WWUS85 KTFX 192030
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
230 PM MDT TUE AUG 19 2008

MTZ112>118-200300-
/O.CON.KTFX.FW.W.0009.000000T0000Z-080820T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
230 PM MDT TUE AUG 19 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT FOR FOR VERY WARM TEMPERATURES AND LOW HUMIDITIES ALONG
WITH BREEZY WINDS A FRONTAL PASSAGE AND SCATTERED THUNDERSTORMS
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

VERY WARM AND DRY CONDITIONS WILL CONTINUE THROUGH THIS EVENING
DUE TO SOUTHWEST FLOW ALOFT AHEAD OF AN UPPER LEVEL DISTURBANCE.
BREEZY WINDS WILL CONTINUE AS WELL WITH A COLD FRONT EXPECTED TO
MOVE THROUGH THE REGION THIS EVENING...SHIFTING WINDS TO THE WEST
AND NORTHWEST. THE COLD FRONT WILL REACH AREAS FROM CUT BANK TO
HELENA BY 1800...GREAT FALLS TO BOZEMAN BY AROUND 2000 AND HAVRE
TO LEWISTOWN BY AROUND 2200. IN ADDITION...SCATTERED THUNDERSTORMS
ARE EXPECTED ALONG AND AHEAD OF THE COLD FRONT WITH SOME
THUNDERSTORMS HAVING THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS
AND HAIL. WETTING RAINS MAY NOT ACCOMPANY ALL STORMS. ALL OF THESE
FACTORS WILL COMBINE TO CAUSE CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON AND EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

$$
HOENISCH
000 
WWUS85 KTFX 200147
RFWTFX

RED FLAG WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
747 PM MDT TUE AUG 19 2008

MTZ112>118-200300-
/O.CAN.KTFX.FW.W.0009.000000T0000Z-080820T0600Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
LINCOLN RANGER DISTRICT OF THE HELENA NATIONAL FOREST-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
747 PM MDT TUE AUG 19 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING FOR ALL OF NORTH CENTRAL AND SOUTHWEST MONTANA.

RELATIVE HUMIDITIES HAVE INCREASED ABOVE 30 PERCENT FOR MOST
LOCATIONS...AND THE THREAT FOR DRY THUNDERSTORMS HAS DIMINISHED
GREATLY. THUS THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Aug 19, 5:31 AM MDT, 12 minutes earlier.

Area forecast discussion, Aug 19, 5:31 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
531 AM MDT TUE AUG 19 2008

...UPDATE TO AVIATION...

.DISCUSSION...

TODAY THROUGH THURSDAY...AN UPPER LEVEL TROUGH OFF THE PACIFIC
NORTHWEST COAST THIS MORNING WILL SLOWLY APPROACH THE COAST TODAY
AND TONIGHT. THIS WILL KEEP WESTERN AND CENTRAL MONTANA UNDER THE
INFLUENCE OF AN INCREASINGLY MOIST SOUTHWESTERLY FLOW ALOFT.
DISTURBANCES IN THIS FLOW WILL MOVE FROM SOUTHWEST TO NORTHEAST
OVER SOUTHWEST...CENTRAL...AND NORTH CENTRAL MONTANA THIS
AFTERNOON AND EVENING AS A COOLER AIRMASS BEGINS TO MOVE INTO THE
AREA. THE INSTABILITY WILL BE STRONG ALONG THE BAROCLINIC
ZONE...WHICH WILL CAUSE SCATTERED THUNDERSTORMS TO DEVELOP. THE
AIRMASS WILL STILL BE QUITE WARM...AS TEMPERATURES APPROACH RECORD
LEVELS AGAIN. IT WILL ALSO BE QUITE DRY...WHICH MEANS THE MAIN
THREAT FROM THESE STORMS WILL BE STRONG GUSTY WINDS. A FEW STORMS
MAY POTENTIALLY BECOME SEVERE WITH WIND GUSTS POSSIBLY EXCEEDING
60 MPH. ALTHOUGH...WIND SHEAR WILL BE STRONG WITH THESE
STORMS...MOISTURE WILL BE LIMITED AND THEREFORE THE HAIL THREAT
WILL BE SMALL. A SURFACE TROUGH AHEAD OF THE MAIN COLD FRONT WILL
ALSO MOVE THROUGH THE AREA TODAY. BREEZY SOUTHERLY WINDS WILL
SHIFT MORE WESTERLY AND INCREASE DURING THE DAY BEHIND THIS
SURFACE TROUGH. THUNDERSTORMS WILL DECREASE DURING THE EVENING AND
OVERNIGHT AS THE DISTURBANCES EXIT THE AREA. THE FLOW ALOFT WILL
BECOME MORE WESTERLY AND MOIST WEDNESDAY THROUGH THURSDAY AS THE
UPPER TROUGH MOVES ACROSS BRITISH COLUMBIA INTO ALBERTA. THIS WILL
KEEP A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA
FOR THE PERIOD. THE BEST CHANCE FOR PRECIPITATION WILL REMAIN OVER
THE MOUNTAINS AS VERY BREEZY WESTERLY DOWNSLOPE WINDS BLOW OVER
THE PLAINS. WINDS WILL BE STRONGEST ON THURSDAY AS THE UPPER
TROUGH APPROACHES MONTANA. TEMPERATURES WILL GRADUALLY COOL
THROUGHOUT THE PERIOD AS THE UPPER TROUGH APPROACHES. AFTER NEAR
RECORD HIGHS TODAY...TEMPERATURES WILL COOL TO BELOW NORMAL BY
THURSDAY. COULSTON

THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS ARE IN DECENT
AGREEMENT FOR THURSDAY NIGHT MOVING THE AXIS OF THE UPPER TROUGH
FROM WESTERN MONTANA TO THE DAKOTAS BORDER BY MORNING. SCATTERED
SHOWERS AND THUNDERSTORMS WILL TAPER OFF FROM WEST TO EAST
OVERNIGHT WITH SNOW LEVELS EXPECTED TO DROP TO BETWEEN 6500 AND
7000 FEET. NORTHWEST FLOW ALOFT SETS UP OVER MY FORECAST AREA ON
FRIDAY AS THE TROUGH MOVES INTO THE UPPER MIDWEST...WITH ISOLATED
INSTABILITY SHOWERS LINGERING OVER THE AREA. WEAK UPPER LEVEL
RIDGING BUILDS OVER THE NORTHERN ROCKY MOUNTAINS FRIDAY NIGHT
THROUGH SUNDAY FOR CLEARING SKIES AND DRY CONDITIONS...WITH
TEMPERATURES WARMING BACK ABOVE SEASONAL AVERAGES DURING THE
WEEKEND. MPJ

MONDAY AND TUESDAY...LATEST EXTENDED MODELS DEPICT A COLD FRONT
MOVING IN DURING THIS PERIOD. USED CLIMATOLOGY FOR PRECIPITATION
CHANCES. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL AS THE FRONT
MOVE THROUGH THE REGION. SAUCIER

&&

.AVIATION...
UPPER LEVEL TROUGH APPROACHING THE AREA WILL SPREAD INCREASING MID
AND HIGH LEVEL CLOUDS INTO THE FORECAST AREA TODAY. ISOLATED TO
SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE WESTERN
MOUNTAINS 18Z TO 21Z THEN WILL SPREAD EAST-NORTHEAST DURING THE
AFTERNOON AND EVENING. CONVECTION WILL DIMINISH FROM WEST TO EAST
DURING THE EVENING WITH MOST STORMS EXPECTED TO MOVE INTO EASTERN
MONTANA BY 04Z. TERMINALS SHOULD REMAIN VFR...ALTHOUGH BRIEF MVFR
IS POSSIBLE NEAR ANY STORM CELLS. MPJ

&&

.FIRE WEATHER...
NEAR RECORD HIGH TEMPERATURES WILL OCCUR AGAIN TODAY WITH
AFTERNOON RELATIVE HUMIDITIES FALLING MOSTLY TO BELOW 20
PERCENT...WHICH WILL KEEP FIRE DANGER VERY HIGH. WITH THE VERY DRY
AIRMASS IN PLACE...ISOLATED TO SCATTERED MAINLY DRY THUNDERSTORMS
WITH POTENTIALLY STRONG GUSTY WINDS WILL DEVELOP OVER
SOUTHWEST...CENTRAL...AND NORTH CENTRAL MONTANA THIS AFTERNOON AND
CONTINUE INTO THIS EVENING. ALSO...A SURFACE TROUGH WILL MOVE
THROUGH THE AREA TODAY INTO THE EVENING...SHIFTING BREEZY
SOUTHERLY WINDS MORE WESTERLY AND GUSTY THROUGHOUT THE DAY. THE
DRY CONDITIONS...VERY HIGH FIRE DANGER...POTENTIALLY DRY
THUNDERSTORMS...AND GUSTY SHIFTING WINDS WILL ALL COMBINE TO
CREATE CRITICAL FIRE CONDITIONS. THEREFORE...WILL UPGRADE THE FIRE
WEATHER WATCH FOR ZONES 112-118 TO A RED FLAG WARNING. WILL KEEP
IT IN EFFECT FROM NOON TODAY THROUGH MIDNIGHT TONIGHT.  COULSTON

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  92  59  84  56 /  20  30  20  40
CTB  86  51  76  50 /  20  20  30  50
HLN  93  58  84  57 /  20  20  30  40
BZN  95  53  87  52 /  20  20  20  30
WEY  80  47  75  46 /  20  20  20  30
DLN  86  50  79  50 /  20  20  20  30
HVR  98  57  87  53 /  10  30  20  40
LWT  94  55  84  53 /  10  20  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR
MTZ112>118.

&&

SHORT TERM...COULSTON
LONG TERM...MPJ/SAUCIER
AVIATION...MPJ

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 18, 3:26 PM MDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 PM MDT MON AUG 18 2008

MTZ008>015-044>055-191200-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-
CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
326 PM MDT MON AUG 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY HOT TEMPERATURES ARE EXPECTED OVER THE REGION ON TUESDAY...WITH
NEAR RECORD HIGHS POSSIBLE.

A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF NORTH CENTRAL AND
MOST OF SOUTHWEST MONTANA FOR TUESDAY AFTERNOON AND EVENING. LOW
HUMIDITIES...COMBINED WITH INCREASING AFTERNOON WINDS AND THE
POTENTIAL FOR DRY THUNDERSTORMS COULD CREATE CRITICAL FIRE WEATHER
CONDITIONS.

A FALL LIKE COLD FRONT WILL MOVE THROUGH THE REGION ON
THURSDAY...BRINGING WITH IT MUCH COOLER TEMPERATURES AND A CHANCE
FOR PRECIPITATION. THE AIRMASS WILL BE COLD ENOUGH THAT MOUNTAIN
LOCATIONS ABOVE 7500 FEET WILL LIKELY SEE SNOW MIXED WITH THE RAIN
AT TIMES THURSDAY THROUGH FRIDAY. THUS ANYONE PLANNING OUTDOOR
ACTIVITIES IN THE MOUNTAINS THURSDAY AND FRIDAY SHOULD BE PREPARED
FOR WINTER LIKE CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:00 PM MDTSevere Thunderstorm WarningTFXLewis and Clark45 min
Aug 19, 2:32 PM MDTSevere Thunderstorm WarningTFXGlacier43 min
Aug 19, 5:47 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill58 min

Nearby

Red Flag Warnings in Montana, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.